# SDR FDEA201006192065

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK 4L FROM FR 50 TO FR51 HAS APPROX. 8 SQ IN OF CORROSION. REMOVED CORROSION IAW SRM 51-74-10 P205. CHECKED FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 201. REPAIRED SEAT TRACK 4L IAW SRM 53-10-16, FIG 203.
